Accutane and smile lines. Any suggestions? (photo)

Ive been on accutane for 8months on 10mg a day. Ive noticed I have terrible smile lines and im only 25 :( I didnt think my skin was dry except my arms and lips. I dont want to resort to botox . Will they go when I finish my course?

Doctor Answers 1

Facial lines

there is no easy answer here. some skin will show lines earlier in life than others so this may be a natural evolution for you. it certainly could be made a little worse with the accutane. make sure you use a non-occlusive moisturiser and you may just have to wait until you finish your course to know if they are permanent or not.


Calgary Physician

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.